Alert archive / Texas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 25, NWS Midland/Odessa, TX

May 10, 2013Terrell County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 10, 2013, 3:33 PM CDT for Terrell County, Texas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2013, 3:33 PM CDT (20:33 UTC)
Expired
May 10, 2013, 4:15 PM CDT
In force
42 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon

County Terrell County, TX

The radar

The Laughlin AFB radar (KDFX), 168 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 8.6 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2013-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1511 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2013-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 227 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1511 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
833 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
227 m²/s²
0-3 km storm-relative helicity
323 m²/s²
Significant tornado parameter
0.0
Supercell composite
17.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

085 
WUUS54 KMAF 102033
SVRMAF
TXC443-102115-
/O.NEW.KMAF.SV.W.0025.130510T2033Z-130510T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
333 PM CDT FRI MAY 10 2013

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN TERRELL COUNTY IN SOUTHWEST TEXAS...

* UNTIL 415 PM CDT

* AT 332 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER
  TERRELL COUNTY...OR 23 MILES WEST OF LANGTRY...MOVING EAST AT 20
  MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

&&

LAT...LON 2980 10186 2979 10187 2979 10190 2978 10193
      2980 10194 2979 10196 2981 10198 2979 10198
      2980 10203 2979 10205 2983 10205 2988 10176
      2981 10176 2978 10177 2977 10181
TIME...MOT...LOC 2033Z 268DEG 16KT 2974 10193

$$
2 follow-up statements
769 
WWUS54 KMAF 102051
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
351 PM CDT FRI MAY 10 2013

TXC443-102115-
/O.CON.KMAF.SV.W.0025.000000T0000Z-130510T2115Z/
TERRELL TX-
351 PM CDT FRI MAY 10 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SOUTHEASTERN TERRELL COUNTY...

AT 346 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED OVER TERRELL COUNTY...OR ABOUT 19 MILES WEST OF LANGTRY...
MOVING EAST AT 20 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

&&

LAT...LON 2980 10186 2979 10187 2979 10190 2978 10193
      2980 10194 2979 10196 2981 10198 2979 10198
      2980 10203 2979 10205 2983 10205 2988 10176
      2981 10176 2978 10177 2977 10181
TIME...MOT...LOC 2051Z 268DEG 16KT 2974 10184

$$
982 
WWUS54 KMAF 102112
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
412 PM CDT FRI MAY 10 2013

TXC443-102122-
/O.EXP.KMAF.SV.W.0025.000000T0000Z-130510T2115Z/
TERRELL TX-
412 PM CDT FRI MAY 10 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TERRELL COUNTY
WILL EXPIRE AT 415 PM CDT...

AT 412 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED.
THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 2980 10186 2979 10187 2979 10190 2978 10193
      2980 10194 2979 10196 2981 10198 2979 10198
      2980 10203 2979 10205 2983 10205 2988 10176
      2981 10176 2978 10177 2977 10181
TIME...MOT...LOC 2112Z 268DEG 16KT 2974 10173

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 2:30 PM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, May 10, 2:30 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
230 PM CDT FRI MAY 10 2013

.DISCUSSION...
THUNDERSTORM DEVELOPMENT IS EXPECTED TO CONTINUE THROUGH THIS
AFTERNOON...AND TONIGHT AND SATURDAY AS A PARADE OF SHORTWAVE
TROUGHS EJECT EASTWARD OVER THE AREA AHEAD OF A POSITIVELY TILTED UA
TROUGH SWINGING EAST SOUTHEASTWARD OVER NORTHERN CHIHUAHUA THIS
AFTERNOON.  A FRONTAL BOUNDARY NOW MOVING THROUGH THE HIGHER TERRAIN
OF SOUTHWEST TEXAS, THE HIGHER TERRAIN ITSELF, AND A PLETHORA OF
OUTFLOW BOUNDARIES OVER THE REST OF THE FORECAST AREA, WILL PROVIDE
LOW LEVEL FOCI FOR THIS ADDITIONAL DEVELOPMENT.  THE ATMOSPHERE WILL
CONTINUE TO DESTABILIZE THIS AFTERNOON AND EXPECT MID LEVEL LAPSE
RATES NEAR 7 C/KM SOUTH, AND AN UNCAPPED ENVIRONMENT NORTH TO ALLOW
STORMS TO CONTINUE TO DEVELOP.  SINCE SBCAPE STILL IS AROUND 1500
J/KG FROM BREWSTER COUNTY, EASTWARD ACROSS THE LOWER TRANS PECOS
AND 0 TO 6 KM BULK SHEAR VECTORS ARE AROUND 70KT, WILL INCLUDE
SOME SEVERE STORMS IN THOSE AREAS UNTIL EARLY THIS EVENING. THINK
ACTIVITY WILL DECREASE AFTER SUNSET, BUT HAVE LEFT CHANCE POPS
OVER MOST OF THE AREA UNTIL IT DOES.

A LOW WILL CUTOFF FROM THE SAME UA TROUGH SATURDAY WITH DISCRETE
SHORTWAVE TROUGHS ROTATING UP AND IMPINGING UPON THE REGION.
THEREFORE, HAVE LEFT LIKELY POPS SOUTH AS UPSLOPE FLOW, GOOD MID
LEVEL SUPPORT AND STILL CLOSE PROXIMITY OF A STRONG UPPER JET APPEAR
TO GIVE SOUTHWEST TEXAS THE BEST CHANCE OF RAIN.  TAPERED POPS TO
SLIGHT CHANCE NORTHEAST AS INGREDIENTS ARE NOT QUITE AS GOOD.  THE
SAME WILL HOLD FOR SUNDAY AND MONDAY, EXCEPT POPS WILL NOT BE AS
HIGH SOUTH, WHILE THE FORECAST IS DRY OVER THE NORTH AND NORTHEAST
CWA.  THE CUTOFF LOW WILL BE PICKED UP IN THE PREVAILING WESTERLIES
TUESDAY AND WILL MOVE OVER THE AREA.  LEFT THE POPS FOR TUESDAY AND
SLIGHT CHANCES TUESDAY NIGHT FOR THIS.  TEMPERATURES WILL GRADUALLY
WARM SATURDAY THROUGH TUESDAY, BUT WILL SPIKE ABOVE NORMAL WEDNESDAY
AND THURSDAY AS AN UPPER RIDGE BEGINS TO BUILD OVER THE REGION.
CONVECTION CHANCES COULD REAPPEAR IN THE FORECAST AS EARLY AS
THURSDAY AS A DRYLINE FORMS OVER THE CWA.  HOWEVER, DUE TO THE UA
RIDGE AND UNCERTAINTY WITH THE PATTERN, WILL NOT ADD ANY POPS AT
THIS TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX                 54  78  51  79  /  30  20   0   0
BIG SPRING TX              55  77  53  80  /  30  10   0   0
CARLSBAD NM                53  76  52  81  /  40  30  10   0
DRYDEN TX                  62  76  60  79  /  30  40  30  20
FORT STOCKTON TX           56  75  57  78  /  40  30  10  10
GUADALUPE PASS TX          47  62  53  69  /  40  50  20  10
HOBBS NM                   51  74  52  79  /  30  20   0   0
MARFA TX                   46  68  48  66  /  40  60  30  30
MIDLAND INTL AIRPORT TX    55  78  53  79  /  30  20   0   0
ODESSA TX                  56  77  53  78  /  30  20   0   0
WINK TX                    56  79  55  81  /  40  20  10  10

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&

03/67
Hazardous weather outlook, May 10, 2:35 PM CDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
235 PM CDT FRI MAY 10 2013

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-111945-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
235 PM CDT FRI MAY 10 2013 /135 PM MDT FRI MAY 10 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A CHANCE OF THUNDERSTORMS WILL CONTINUE INTO THIS EVENING. SOME OF
THE STORMS COULD BE SEVERE FROM THE BIG BEND REGION EASTWARD
ACROSS THE LOWER TRANS PECOS WITH LARGE HAIL AND DAMAGING WINDS
THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

MORE SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS
THE AREA SATURDAY...WITH MOST OF THE ACTIVITY SHIFTING TO AREAS
WEST OF THE PECOS RIVER SATURDAY NIGHT AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND EVENING FOR
LOCATIONS FROM THE BIG BEND REGION ACROSS THE LOWER TRANS PECOS.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, May 10, 11:29 AM CDT, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1129 AM CDT FRI MAY 10 2013

TXZ075-081-082-101730-
PECOS-TERRELL-BIG BEND AREA-
1129 AM CDT FRI MAY 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
EAST CENTRAL BREWSTER...SOUTH CENTRAL PECOS AND WEST CENTRAL TERRELL
COUNTIES UNTIL 1230 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED OVER LONGFELLOW AT 1128 AM CDT...
MOVING EAST AT 10 MPH. ADDITIONAL THUNDERSTORMS ARE DEVELOPING OVER
THE GLASS MOUNTAINS AND COULD BECOME AS STRONG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO PENNY TO NICKEL SIZE HAIL AND STRONG WINDS TO 50
MPH...DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&

LAT...LON 3028 10244 3011 10239 3005 10270 3005 10294
      3027 10284
TIME...MOT...LOC 1628Z 261DEG 6KT 3016 10261
Local storm report, May 10, 12:25 PM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1225 PM CDT FRI MAY 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1212 PM     HAIL             2 W SANDERSON           30.14N 102.43W
05/10/2013  E0.88 INCH       TERRELL            TX   LAW ENFORCEMENT

            TERRELL CO. SHERRIFFS OFFICE REPORTED DIME TO NICKEL
            SIZED HAIL COVERING US 90 NEAR SANDERSON

&&

MH
Special weather statement, May 10, 12:36 PM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1236 PM CDT FRI MAY 10 2013

TXZ075-081-101815-
PECOS-BIG BEND AREA-
1236 PM CDT FRI MAY 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
EAST CENTRAL BREWSTER AND SOUTH CENTRAL PECOS COUNTIES UNTIL 115 PM
CDT...

A STRONG THUNDERSTORM WAS LOCATED 11 MILES SOUTHWEST OF LONGFELLOW AT
1236 PM CDT...MOVING EAST AT 20 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO PENNY TO NICKEL SIZE HAIL AND WINDS UP TO 50 MPH...
DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
SEEK SAFE SHELTER NOW.

&&

LAT...LON 3021 10257 3005 10257 3001 10251 3001 10284
      3010 10287
TIME...MOT...LOC 1736Z 258DEG 16KT 3006 10275
Special weather statement, May 10, 12:51 PM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1251 PM CDT FRI MAY 10 2013

TXZ052-053-063-101845-
GLASSCOCK-HOWARD-MITCHELL-
1251 PM CDT FRI MAY 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
NORTHEASTERN GLASSCOCK...SOUTHEASTERN HOWARD AND SOUTHWESTERN
MITCHELL COUNTIES UNTIL 145 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF FORSAN AT 1250 PM
CDT...MOVING EAST AT 15 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO PENNY TO NICKEL SIZE HAIL AND GUSTY WINDS TO 50 MPH...
DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
SEEK SAFE SHELTER NOW.

&&

LAT...LON 3208 10126 3196 10126 3195 10141 3212 10146
      3224 10118 3211 10110 3208 10110
TIME...MOT...LOC 1750Z 268DEG 14KT 3202 10138
Special weather statement, May 10, 2:04 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
204 PM CDT FRI MAY 10 2013

TXZ070-102000-
REAGAN-
204 PM CDT FRI MAY 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR A STRONG THUNDERSTORM AFFECTING
SOUTHERN REAGAN COUNTY UNTIL 300 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST OF BIG LAKE AT
201 PM CDT...MOVING NORTHEAST AT 20 MPH.  THIS STORM IS CAPABLE OF
PRODUCING UP TO DIME SIZE HAIL AND 50 MPH WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&

LAT...LON 3121 10128 3108 10153 3108 10177 3138 10146
TIME...MOT...LOC 1901Z 228DEG 17KT 3113 10159
Special weather statement, May 10, 3:04 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
304 PM CDT FRI MAY 10 2013

TXZ075-082-102030-
PECOS-TERRELL-
304 PM CDT FRI MAY 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR AN INTENSIFYING THUNDERSTORM
AFFECTING EAST CENTRAL PECOS AND NORTH CENTRAL TERRELL COUNTIES UNTIL
330 PM CDT...

AN INTENSIFYING THUNDERSTORM WAS LOCATED 22 MILES WEST OF SHEFFIELD
AT 305 PM CDT...MOVING EAST AT 20 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

&&

LAT...LON 3061 10229 3079 10235 3097 10196 3096 10194
      3079 10183 3076 10183 3075 10181 3070 10180
      3068 10177 3066 10176
TIME...MOT...LOC 2005Z 267DEG 18KT 3070 10218

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 1:10 AM CDTSevere Thunderstorm WarningMAFPecos, Terrell35 min
May 10, 11:29 AM CDTSpecial Weather StatementMAF61 min
May 10, 11:36 AM CDTSevere Thunderstorm WarningMAFPecos, Terrell54 min
May 10, 12:30 PM CDTSevere Thunderstorm WarningMAFTerrell60 min
May 10, 12:36 PM CDTSpecial Weather StatementMAF39 min
May 10, 12:51 PM CDTSpecial Weather StatementMAFHoward54 min
May 10, 1:20 PM CDTSevere Thunderstorm WarningMAFTerrell25 min
May 10, 1:33 PM CDTSevere Thunderstorm WarningMAFBrewster57 min
May 10, 2:04 PM CDTSpecial Weather StatementMAFReagan56 min
May 10, 2:26 PM CDTSevere Thunderstorm WarningMAFBrewster34 min
May 10, 3:04 PM CDTSpecial Weather StatementMAF26 min
May 10, 3:34 PM CDTSpecial Weather StatementMAF26 min
May 10, 4:00 PM CDTSpecial Weather StatementMAFTerrell60 min
May 10, 4:02 PM CDTSpecial Weather StatementMAF43 min
May 10, 4:08 PM CDTSpecial Weather StatementMAFCulberson37 min
May 10, 4:11 PM CDTSpecial Weather StatementMAFAndrews34 min
May 10, 4:40 PM CDTSpecial Weather StatementMAFJeff Davis35 min
May 10, 4:44 PM CDTSpecial Weather StatementMAFJeff Davis31 min
May 10, 5:28 PM CDTSpecial Weather StatementMAFJeff Davis32 min
May 10, 5:43 PM CDTSpecial Weather StatementMAFPecos32 min
May 10, 6:00 PM CDTSpecial Weather StatementMAFPecos30 min
May 10, 6:19 PM CDTAreal Flood AdvisoryMAFPecos116 min
May 10, 6:39 PM CDTSpecial Weather StatementMAFPresidio36 min
May 10, 6:42 PM CDTSpecial Weather StatementMAFPecos33 min

Nearby

Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.